# SDR USAASB09002

- Difficulty date: January 1, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM DFW, ENROUTE TO LAS, CREW REPORTED THE RT MLG RED UNSAFE LIGHT ILLUMINATED WHEN GEAR WAS RETRACTED AND MOVED TO OFF.  QRH PROCEDURES WERE FOLLOWED, AND WITH GEAR DOWN, RECEIVED THREE GREEN LIGHTS.  FUEL WAS BURNED TO LANDING WEIGHT.  FLIGHT RETURNED TO FIELD AT DFW AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED TROUBLESHOOTING PER FIM 32-61-00-1.  CHECKED UPLOCK AND DOWNLOCK INDICATIONS WITH FAKE TARGETS.  ALL GEAR INDICATIONS ARE NORMAL.  REPLACED M986 MAIN GEAR RED LIGHT CARD AND THE M982 RIGHT GEAR UP SWITCH CARD PER MM 32-09-20-4.  JACKED AIRCRAFT AND SWUNG GEAR PER MM 32-61-00-5.  OPERATIONAL CHECK GOOD.
